MathSciNet Relay Station
MathSciNet bibliographic data
MR2996786 35Q53 (35C08)
Yu, Shuimeng $N$-soliton solutions of the KP equation by Exp-function method. Appl. Math. Comput. 219 (2012), no. 8, 3420–3424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement